Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 57, NWS Miami, FL

June 22, 2020Broward County, Hendry County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 22, 2020, 6:39 PM EDT for Broward County, Hendry County, Palm Beach County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2020, 6:39 PM EDT (22:39 UTC)
Expired
Jun 22, 2020, 7:15 PM EDT
In force
36 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Broward County, FL, Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 114 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 7:08 PM EDTHAIL 0.5Okeelanta, FLSHERIFF OFFICER FROM SOUTH BAY REPORTED HAIL AROUND HALF AN INCH AND WIND GUSTS AROUND 50 MPH ALONG US 27 AT OKEELANTA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2659 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

788 
WUUS52 KMFL 222239
SVRMFL
FLC011-051-099-222315-
/O.NEW.KMFL.SV.W.0057.200622T2239Z-200622T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
639 PM EDT Mon Jun 22 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hendry County in southern Florida...
  North central Broward County in southeastern Florida...
  Southwestern Palm Beach County in southeastern Florida...

* Until 715 PM EDT.

* At 639 PM EDT, a severe thunderstorm was located near Holey Land
  Wildlife Refuge, or 10 miles south of South Bay, moving north at 25
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Belle Glade, Clewiston, South Bay, Lake Harbor and Okeelanta. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2675 8054 2631 8058 2641 8098 2677 8094
TIME...MOT...LOC 2239Z 187DEG 21KT 2651 8076 

HAIL...1.25IN
WIND...60MPH
 
$$

CWC
1 follow-up statement
840 
WWUS52 KMFL 222304
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
704 PM EDT Mon Jun 22 2020

FLC011-222313-
/O.CAN.KMFL.SV.W.0057.000000T0000Z-200622T2315Z/
Broward FL-
704 PM EDT Mon Jun 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BROWARD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2675 8054 2641 8058 2651 8095 2677 8094
TIME...MOT...LOC 2303Z 187DEG 21KT 2665 8074 

$$

FLC051-099-222315-
/O.CON.KMFL.SV.W.0057.000000T0000Z-200622T2315Z/
Hendry FL-Palm Beach FL-
704 PM EDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN HENDRY AND SOUTHWESTERN PALM BEACH COUNTIES...

At 703 PM EDT, a severe thunderstorm was located over South Bay,
moving north at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Belle Glade, Clewiston, South Bay, Lake Harbor and Okeelanta. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2675 8054 2641 8058 2651 8095 2677 8094
TIME...MOT...LOC 2303Z 187DEG 21KT 2665 8074 

HAIL...1.25IN
WIND...60MPH
 
$$

CWC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:54 PM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, Jun 22, 2:54 PM EDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Miami FL
254 PM EDT Mon Jun 22 2020

.Discussion...

Short Term (Today and Tuesday):

There is a weak 500mb ridge, that is weakening though the
afternoon, ahead of a 500mb trough. The main trough moving in is
centered in the Great Lakes Region. There is also a weak Bermuda
high maintaining the easterly flow in the lower levels. The other
player in the weather is the SAL. The SAL is not necessarily going
to move directly over the area, but may be along the periphery.
Depending on exactly where it sets up. Today, it may be a little
more over the area that thought, as any convection has so far been
hampered from developing today. We are still carrying chances of
active weather this afternoon, but models have back off of
PoPs,and continued to push the best chances to the western
interior.

However, this afternoons update has not made many changes to the
previous forecast, except to adjust PoPs to the current models.
The sea breezes along both coasts are set to develop in progress
inland this afternoon. With the Bermuda high given the overall
flow out of the east, the Atlantic sea breeze should dominate
today. However, weak ridging aloft, with the area under the
western side, has the steering flow out of the west. So, much like
the past couple of days, the convective cells will probably move
west at first, then back to the east in the evening.

Looking at this mornings sounding, there is plenty of CAPE, before
modifying the sounding. The sounding shows 2633 J/Kg. The modified
sounding for a high of around 89 F, shows CAPE values nearing 5000
J/kg. The sfc to 3km lapse rates were not too impressive once
again, coming in at 4.8 C/Km. the mid level rates are much better,
coming in at 6.7 C/Km. The NCAPE this morning was already at .24,
and the modified sounding should almost .4, which is extremely
high for South Florida. The 500mb temps should be around -9C, This
all adds up to any convective cells will have the ability to grow
tall, and holding a decent cold pool aloft. While the low level
shear is weak, st only 6, the Effective Bulk shear is 22,
basically moderate. The wind aloft is not particularly strong,
only around 20kts, but should be enough to keep many cells from
having their updraft killed by the downdraft. The freezing level
is a bit high, at over 15k ft, so, hail is not a significant
concern today. There is one other factor to mention, and that is
the SAL. Currently, the Saharan dust is still quite aways away on
the satellite feeds, and may move towards the area late this
afternoon or evening. It may even not get here until tomorrow.
But, even when it does, South Florida looks to remain on the
fringe, which typically causes the area to see enhanced convection
along the boundary. So, this is something to keep in mind for the
next few days, how the dust layer sets up around the area.

So, given all the different dynamics, the main concern, besides
typical frequent lightning, will be strong down-bursts, which may
produce locally damaging wind. Flooding of roadways, mainly in
urban areas is also possible today.

A very similar pattern looks to remain in place tomorrow, with
possibly a little more of the trough digging south. However, the
SAL may once again hamper any convective development. So, there is
a large amount of uncertainty with tomorrows forecast.

Long Term (Tuesday night through Sunday night):

Latest mid and long range model solutions depict broad high pressure
in control of the western Atlantic, with the edge of a sfc ridge
extending into the northern half of the peninsula, and keeping
prevailing ESE flow across SoFlo through much of the work week.
Meanwhile, a low and associated trough aloft will move into the Ark-
LA-Mis region Tue night, along with an associated sfc boundary
stretching across much of the SE CONUS.

The high/ridge north of SoFlo will provide enough blockage to
keep the aforementioned low and front well north of the area and
allow daytime heating and afternoon sea breezes to become the main
mechanisms for generating convection each day. But with the
prevailing easterly flow, much of the more significant convective
activity should develop towards the interior and Gulf coast areas
during the afternoon and early evening hours. The Atlantic side,
however, could still experience a few showers or storms late at
night as the warmer Atlantic waters provide enough BL instability,
and the easterly flow pushes those marine showers inland.

Vertical profiles on model soundings remain relatively humid despite
the fact of having SAL dust intrusion at the mid levels, which
should persist through the end of the long term. Thus, it is
reasonable to keep at least scattered afternoon showers and storms
in the forecast, and even an isolated strong storm or two enough to
produce damaging winds and brief periods of localized flooding. But
the drier conditions aloft should at least limit a little the
overall coverage of potential rain and storms.

The SAL event may also provide the atmospheric conditions for
experiencing hazy skies, warm temperatures and high heat indices.
Thus, expect temperatures to reach upper 80s to mid 90s each day,
along with heat index values hitting the 105-110F range. The highest
heat index values will likely happen over some of the interior
areas.

&&

.Marine...
No significant weather is forecast for the South Florida waters. A
bermuda high to the east is the main surface feature controlling
the wind pattern for at least the next few days. Seas should
remain benign through the week. The main concern will be localized
adverse weather due to heavy showers or thunderstorms, which could
potentially bring localized hazardous conditions such as rough
seas, strong wind, torrential rain, and waterspouts.

&&

.Aviation...
The weather has been unexpectedly quiet today. The Atlantic sea
breeze has developed and should be west of the east coast metro
areas by around 18z. This helps to affirm no mention of weather in
the east coast TAFs. However, even though it is currently quiet,
there is still a potential for TS to develop through the evening
hours. Tomorrow, it may be a repeat of today, with high
uncertainty of convection, mainly due to the Saharan dust that
may suppress convection through the day.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  77  91  77  90 /  10  20   0  40
Fort Lauderdale  79  89  79  89 /  10  20   0  40
Miami            78  91  78  91 /  10  10   0  40
Naples           76  91  77  91 /  20  20  10  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.

&&

Marine...13
Aviation...13
Short Term...13
Long Term...17
Hazardous weather outlook, Jun 22, 5:22 PM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
522 PM EDT Mon Jun 22 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
230930-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
522 PM EDT Mon Jun 22 2020

...Strong to Severe Storms Possible This Evening/Tuesday Interior...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Thunderstorms: There will be scattered thunderstorms this evening
over South Florida and the adjacent waters. Strong to severe
thunderstorms will be possible, along with gusty winds, hail,
frequent lightning and torrential rainfall. The greatest coverage of
storms will be across interior sections of South Florida.

Waterspouts: There is a slight chance for waterspouts in association
with showers and thunderstorms over the waters of South Florida.

Wind: Thunderstorm wind gusts of 45 to 60 mph are possible this
evening. Some of these gusts could produce localized wind damage.

Hail: Hail will be possible this evening. While any hail would most
likely be small in size, very isolated hail reaching near quarter-
size cannot be ruled out with the strongest storms.

Flooding: Localized flooding will be possible over urban and poor-
drainage areas where thunderstorms repeatedly move over the same
locations.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Scattered thunderstorms, some strong to severe and with heavy
rainfall and frequent lightning, are forecast for Tuesday afternoon
and evening. Otherwise, isolated to scattered showers and
thunderstorms will be possible each day for the remainder of this
week into the upcoming weekend. Maximum heat-index readings are
forecast to reach 105 to 107 degrees each afternoon across southwest
Florida, with the highest of these readings across interior sections.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail, and flooding to
the National Weather Service Forecast Office in Miami. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 22, 3:35 PM EDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Miami FL
335 PM EDT Mon Jun 22 2020

FLZ067-068-222015-
Inland Palm Beach County FL-Metro Palm Beach County FL-
335 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 415 PM EDT...

* At 335 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Canal Point, moving northeast
  at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Palm Beach Gardens, Pahokee, Canal Point, North
  County Airport, The Acreage, Loxahatchee Groves and Caloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2671 8058 2693 8070 2696 8069 2699 8062
      2696 8061 2696 8022 2675 8012
TIME...MOT...LOC 1935Z 239DEG 13KT 2685 8057

CWC
Special weather statement, Jun 22, 4:17 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Miami FL
417 PM EDT Mon Jun 22 2020

FLZ069>071-073-075-222100-
Coastal Collier County FL-Inland Broward County FL-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
417 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE AND NORTHERN MIAMI-DADE COUNTIES UNTIL 500 PM EDT...

* At 417 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Loop Road Ee Center, or 21
  miles east of Chokoloskee, moving northeast at 15 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Shark Valley Obs Tower, Loop Road Ee Center, Dade-Collier Training
  Airport, Fortymile Bend and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2558 8103 2590 8127 2601 8078 2562 8055
TIME...MOT...LOC 2017Z 246DEG 14KT 2577 8099

CWC
Special weather statement, Jun 22, 5:11 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Miami FL
511 PM EDT Mon Jun 22 2020

FLZ066-067-070>073-222200-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Metro Broward County FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-
511 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...
SOUTHEASTERN HENDRY...BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES
UNTIL 600 PM EDT...

* At 511 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Intersection Alligator Alley
  And Miami Canal, or 24 miles northwest of Pembroke Pines, moving
  northeast at 20 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Weston, Mile Marker 30 On Alligator Alley, Intersection Alligator
  Alley And Miami Canal, Miccosukee Indian Reservation, East Toll
  Gate On Alligator Alley, Intersection I-75 And U.S. 27, Miccosukee
  Service Plaza, West Broward Rec. Area On Alligator Alley and
  Markham Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2594 8081 2627 8099 2639 8052 2614 8035
TIME...MOT...LOC 2111Z 244DEG 16KT 2616 8070

CWC
Special weather statement, Jun 22, 5:32 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Miami FL
532 PM EDT Mon Jun 22 2020

FLZ066-070-071-073-222215-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Miami-Dade County FL-
532 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER COUNTY UNTIL
615 PM EDT...

* At 532 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 11 miles northeast of Copeland, or
  18 miles northeast of Everglades City, moving east at 15 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Big Cypress National Preserve, Copeland, Miles City, Jerome and
  Deep Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2592 8133 2624 8153 2627 8100 2598 8084
TIME...MOT...LOC 2132Z 252DEG 15KT 2609 8124

CWC
Special weather statement, Jun 22, 5:55 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
555 PM EDT Mon Jun 22 2020

FLZ067-222245-
Inland Palm Beach County FL-
555 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALM BEACH COUNTY
UNTIL 645 PM EDT...

* At 555 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Fremd Village-Padgett Island,
  or near Pahokee, moving northeast at 10 mph.

* Dime size hail and winds in excess of 45 mph possible with this
  storm.

* Locations impacted include...
  Belle Glade, Pahokee, South Bay, Canal Point, Belle Glade Camp and
  Fremd Village-Padgett Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2656 8048 2665 8077 2698 8062 2696 8061
      2696 8028
TIME...MOT...LOC 2155Z 206DEG 9KT 2678 8057

CWC
Special weather statement, Jun 22, 6:01 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Miami FL
601 PM EDT Mon Jun 22 2020

FLZ066-067-070-071-222245-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
601 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...
SOUTHEASTERN HENDRY...NORTHERN BROWARD AND SOUTHWESTERN PALM BEACH
COUNTIES UNTIL 645 PM EDT...

* At 601 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Miccosukee Indian Reservation,
  or 33 miles south of South Bay, moving northeast at 10 mph.

* Nickel size hail, funnel clouds, and winds in excess of 45 mph
  possible with this storm.

* Locations impacted include...
  Holey Land Wildlife Refuge, Big Cypress Seminole Reservation,
  Intersection Alligator Alley And Miami Canal, Rotenberger Wildlife
  Refuge, Miccosukee Indian Reservation, Miccosukee Service Plaza,
  Big Cypress National Preserve and West Broward Rec. Area On
  Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2598 8089 2632 8111 2657 8076 2622 8045
TIME...MOT...LOC 2201Z 241DEG 8KT 2620 8088

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 11:18 AM EDTSpecial Marine WarningMFL57 min
Jun 22, 3:35 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Jun 22, 4:17 PM EDTSpecial Weather StatementMFLMonroe43 min
Jun 22, 4:42 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe33 min
Jun 22, 5:11 PM EDTSpecial Weather StatementMFLBroward49 min
Jun 22, 5:32 PM EDTSpecial Weather StatementMFLCollier43 min
Jun 22, 5:55 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Jun 22, 6:01 PM EDTSpecial Weather StatementMFLBroward44 min
Jun 22, 6:20 PM EDTSevere Thunderstorm WarningMFLBroward, Hendry, Palm Beach25 min
Jun 22, 6:44 PM EDTSpecial Marine WarningMFL91 min
Jun 22, 6:47 PM EDTSpecial Weather StatementMFLHendry43 min
Jun 22, 7:11 PM EDTSpecial Weather StatementMFLGlades49 min
Jun 22, 7:31 PM EDTSpecial Weather StatementMFLHendry44 min
Jun 22, 7:39 PM EDTSevere Thunderstorm WarningMFLGlades36 min
Jun 22, 7:40 PM EDTSpecial Marine WarningMFL35 min
Jun 22, 7:55 PM EDTAreal Flood AdvisoryMFLGlades2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.